# SDR ASAA2024122654848

- Difficulty date: December 26, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 38,201 hours, 18,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION AT STA 907 FROM STGR 24L TO STGR 26L. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO FUSELAGE SKIN PANEL P/N 147A3400-4 AT STA 907 BETWEEN STGR 24L AND STGR 26L IAW EA 800-53EA-28005 REV 00.
